Alert archive / Missouri / River Flood Warnings in 2025
River Flood Warning 49, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 29, 2025, 9:06 PM CDT for Crawford County, Missouri. It took effect at Jun 30, 2025, 12:05 AM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2025, 9:06 PM CDT (02:06 UTC)
- In effect from
- Jun 30, 2025, 12:05 AM CDT
- Expired
- Jul 1, 2025, 2:13 AM CDT
- In force
- 26 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Crawford County, MO
The radar
The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River near Steelville (SEEM7). The gauge peaked at 22.15 ft at Jun 30, 2025, 9:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
166
WGUS43 KLSX 300206
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
906 PM CDT Sun Jun 29 2025
...The National Weather Service in St Louis has issued a Flood
Warning for the following rivers in Missouri...
Meramec River near Steelville.
Meramec River near Sullivan.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC055-011415-
/O.NEW.KLSX.FL.W.0049.250630T0505Z-250703T1500Z/
/SEEM7.1.ER.250630T0505Z.250701T1200Z.250702T0830Z.NO/
906 PM CDT Sun Jun 29 2025
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO THURSDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River near Steelville.
* WHEN...Until Thursday morning.
* IMPACTS...At 14.0 feet, Near this height, roads to the Lucky
Clover campgrounds begin to flood.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Sunday the stage was 10.7 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 15.0 feet Tuesday
morning. It will then fall below flood stage early Wednesday
morning.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Steelville 12.0 10.7 13.2 15.0 10.6 5.1 3.5
&&
LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
3807 9126 3801 9122 3800 9130 3796 9135
$$
MOC055-221-011415-
/O.NEW.KLSX.FL.W.0050.250630T1138Z-250704T1600Z/
/SLLM7.1.ER.250630T1138Z.250701T1800Z.250703T0951Z.UU/
906 PM CDT Sun Jun 29 2025
...FLOOD WARNING IN EFFECT FROM MONDAY MORNING TO FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Meramec River near Sullivan.
* WHEN...From Monday morning to Friday morning.
* IMPACTS...At 17.0 feet, At this height the entire Arapaho
campground will be under water.
* ADDITIONAL DETAILS...
- At 8:29 PM CDT Sunday the stage was 5.1 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 17.1 feet early Tuesday
afternoon. It will then fall below flood stage early Thursday
morning.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Meramec River
Sullivan 11.0 5.1 11.2 17.0 15.8 10.5 6.8
&&
LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
3832 9097 3839 9091 3839 9082 3825 9092
3823 9105 3808 9111
$$
Carney5 follow-up statements
316
WGUS43 KLSX 301138
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
638 AM CDT Mon Jun 30 2025
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Missouri...
Meramec River near Steelville.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC055-012345-
/O.EXT.KLSX.FL.W.0049.000000T0000Z-250703T0312Z/
/SEEM7.2.ER.250630T0415Z.250630T1115Z.250701T2112Z.NO/
638 AM CDT Mon Jun 30 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Meramec River near Steelville.
* WHEN...Until Wednesday evening.
* IMPACTS...At 21.0 feet, Water begins flooding the lodge rooms at
The Rafting Company near this height. Water begins backing into
the natural entrance of Onondaga Cave near this height. However...
if the inflow from the Huzzah is low...it will take a higher
Steelville stage to flood the cave.
* ADDITIONAL DETAILS...
- At 6:15 AM CDT Monday the stage was 21.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 AM CDT Monday was 21.0 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 2.7 feet early
Sunday morning.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Meramec River
Steelville 12.0 21.0 14.1 8.5 4.7 3.6 2.9
&&
LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
3807 9126 3801 9122 3800 9130 3796 9135
$$
Maples062
WGUS83 KLSX 301539
FLSLSX
Flood Statement
National Weather Service St Louis MO
1039 AM CDT Mon Jun 30 2025
...The Flood Warning continues for the following rivers in
Missouri...
Meramec River near Steelville.
Meramec River near Sullivan.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC055-020345-
/O.EXT.KLSX.FL.W.0049.000000T0000Z-250703T0300Z/
/SEEM7.2.ER.250630T0415Z.250630T1400Z.250701T2100Z.NO/
1039 AM CDT Mon Jun 30 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Meramec River near Steelville.
* WHEN...Until Wednesday evening.
* IMPACTS...At 22.0 feet, At Lucky Clover campgrounds...the pavilion
is flooded and the campgrounds are evacuated and closed.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Monday the stage was 22.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:15 AM CDT Monday was 22.2 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 2.7 feet Sunday
morning.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Meramec River
Steelville 12.0 22.1 13.9 8.4 4.7 3.6 2.9
&&
LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
3807 9126 3801 9122 3800 9130 3796 9135
$$
MOC055-221-020345-
/O.CON.KLSX.FL.W.0050.000000T0000Z-250703T2030Z/
/SLLM7.1.ER.250630T0810Z.250701T0600Z.250702T1430Z.UU/
1039 AM CDT Mon Jun 30 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Sullivan.
* WHEN...Until Thursday afternoon.
* IMPACTS...At 17.3 feet, The Onondaga Cave State Park picnic
shelter begins flooding near this height.
* ADDITIONAL DETAILS...
- At 9:29 AM CDT Monday the stage was 14.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:29 AM CDT Monday was 14.3 feet.
- Forecast...The river is expected to rise to a crest of 17.9
feet just after midnight tonight. It will then fall below
flood stage late Wednesday morning.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Meramec River
Sullivan 11.0 14.3 17.4 11.5 7.6 6.0 5.2
&&
LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
3832 9097 3839 9091 3839 9082 3825 9092
3823 9105 3808 9111
$$
MRB031
WGUS83 KLSX 301851
FLSLSX
Flood Statement
National Weather Service St Louis MO
151 PM CDT Mon Jun 30 2025
...The Flood Warning continues for the following rivers in
Missouri...
Meramec River near Sullivan.
Meramec River near Steelville.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC055-221-020700-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-250703T1700Z/
/SLLM7.1.ER.250630T0810Z.250701T0600Z.250702T1100Z.UU/
151 PM CDT Mon Jun 30 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Sullivan.
* WHEN...Until Thursday afternoon.
* IMPACTS...At 15.6 feet, The basic loop of the Onondaga Cave State
Park campground begins flooding near this height.
* ADDITIONAL DETAILS...
- At 1:29 PM CDT Monday the stage was 15.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:29 PM CDT Monday was 15.1 feet.
- Forecast...The river is expected to rise to a crest of 16.2
feet just after midnight tonight. It will then fall below
flood stage Wednesday morning.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Meramec River
Sullivan 11.0 15.1 16.0 10.8 6.9 5.4 4.7
&&
LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
3832 9097 3839 9091 3839 9082 3825 9092
3823 9105 3808 9111
$$
MOC055-020700-
/O.EXT.KLSX.FL.W.0049.000000T0000Z-250703T0136Z/
/SEEM7.2.ER.250630T0415Z.250630T1400Z.250701T1936Z.NO/
151 PM CDT Mon Jun 30 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Moderate flooding is occurring and minor flooding is
forecast.
* WHERE...Meramec River near Steelville.
* WHEN...Until Wednesday evening.
* IMPACTS...At 21.0 feet, Water begins flooding the lodge rooms at
The Rafting Company near this height. Water begins backing into
the natural entrance of Onondaga Cave near this height. However...
if the inflow from the Huzzah is low...it will take a higher
Steelville stage to flood the cave.
* ADDITIONAL DETAILS...
- At 1:15 PM CDT Monday the stage was 21.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:15 PM CDT Monday was 22.2 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 2.6 feet
early Sunday afternoon.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Meramec River
Steelville 12.0 21.1 13.7 8.0 4.5 3.5 2.8
&&
LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
3807 9126 3801 9122 3800 9130 3796 9135
$$
MRB586
WGUS83 KLSX 010114
FLSLSX
Flood Statement
National Weather Service St Louis MO
814 PM CDT Mon Jun 30 2025
...The Flood Warning is extended for the following rivers in
Missouri...
Meramec River near Sullivan.
...The Flood Warning continues for the following rivers in
Missouri...
Meramec River near Steelville.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC055-221-021315-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-250703T2332Z/
/SLLM7.1.ER.250630T0810Z.250701T1200Z.250702T1732Z.UU/
814 PM CDT Mon Jun 30 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Sullivan.
* WHEN...Until Thursday evening.
* IMPACTS...At 17.3 feet, The Onondaga Cave State Park picnic
shelter begins flooding near this height.
* ADDITIONAL DETAILS...
- At 7:29 PM CDT Monday the stage was 16.7 feet.
- Forecast...The river is expected to rise to a crest of 17.7
feet tomorrow morning. It will then fall below flood stage
early Wednesday afternoon.
- Flood stage is 11.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Meramec River
Sullivan 11.0 16.7 17.7 12.2 7.7 5.8 5.1
&&
LAT...LON 3801 9122 3807 9126 3816 9116 3828 9110
3832 9097 3839 9091 3839 9082 3825 9092
3823 9105 3808 9111
$$
MOC055-021315-
/O.EXT.KLSX.FL.W.0049.000000T0000Z-250702T2145Z/
/SEEM7.2.ER.250630T0415Z.250630T1400Z.250701T1545Z.NO/
814 PM CDT Mon Jun 30 2025
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Meramec River near Steelville.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 16.9 feet, Near this height, Missouri State Route O
will be closed in both directions.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 17.3 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 2.6 feet Sunday
evening.
- Flood stage is 12.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Meramec River
Steelville 12.0 17.3 13.0 7.0 4.4 3.5 2.8
&&
LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
3807 9126 3801 9122 3800 9130 3796 9135
$$
Carney135
WGUS83 KLSX 010713
FLSLSX
Flood Statement
National Weather Service St Louis MO
213 AM CDT Tue Jul 1 2025
...The Flood Warning is cancelled for the following rivers in
Missouri...
Meramec River near Steelville.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC055-010815-
/O.CAN.KLSX.FL.W.0049.000000T0000Z-250701T0713Z/
/SEEM7.2.ER.250630T0415Z.250630T1400Z.250701T1545Z.NO/
213 AM CDT Tue Jul 1 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Meramec River near Steelville.
* ADDITIONAL DETAILS...
- At 1:15 AM CDT Tuesday the stage was 8.8 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 13.0 feet this morning. It
will then fall below flood stage late this morning.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Meramec River
Steelville 12.0 8.8 7.0 4.4 3.5 2.8 2.6
&&
LAT...LON 3796 9153 3800 9154 3803 9141 3802 9138
3807 9126 3801 9122 3800 9130 3796 9135
$$
ElmoreWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 29, 6:41 PM CDT, 2 hours 25 minutes earlier. Its key messages:
- Periods of showers and thunderstorms are expected through Monday.
- A cold front Monday brings less humid conditions for the middle of the week with pleasant temperatures. Temperatures warm up again later in the week.
Area forecast discussion, Jun 29, 6:41 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 641 PM CDT Sun Jun 29 2025 .KEY MESSAGES... - Periods of showers and thunderstorms are expected through Monday. - A cold front Monday brings less humid conditions for the middle of the week with pleasant temperatures. Temperatures warm up again later in the week. && .SHORT TERM... (Through Late Monday Night) Issued at 246 PM CDT Sun Jun 29 2025 Multiple clusters of showers and thunderstorms have formed and moved slowly across our general region today, all beneath a subtle shortwave trough aloft. CAMs have been hit or miss with these pockets of thunderstorms today, leading to relatively low confidence in their output going forward over he next 24-30 hours. That makes for a rather difficult forecast when it comes to timing and location of thunderstorm chances. While there is considerable uncertainty on the local level, at a bigger scale we see we remain in a humid and generally unstable air mass beneath a subtle shortwave trough aloft. In that environment we can expect occasional rounds of thunderstorms. Wind shear remains quite weak so the severe weather threat is low and focused to our west in the next several hours where there has actually been some sun today to generate better instability. Guidance is in fairly good agreement that the next round of thunderstorms gets generated across western to central Missouri overnight. Considerable timing and location variance exists among the CAMs on this, but the general idea has good support. Despite some agreement here, confidence remains somewhat lower as most guidance has not handled this afternoon's storm clusters very well which may play a role in what happens tonight. The greatest thunderstorm chances will be in the western part of the forecast area tonight. A stronger trough is moving out of Montana and into the Northern Plains this afternoon, pushing southeast through the Midwest tomorrow. This brings with it a cold front which ushers in a change in air mass behind it. As the front and associated trough move through our region on Monday, an additional round of showers and storms may develop in the vicinity of this front. The uncertainty on this round centers on two things: the availability of instability and the timing of the front. On the first point, tonight's round of storms and any lingering showers and clouds will be a limiting factor on the development of more robust instability ahead of the front. With a little lower confidence on tonight's storms, that in turn gives us a little better confidence that there will be enough sun to generate instability ahead of the front on Monday. On the second point, guidance still varies by several hours on how fast the front moves through and thus where it will be during peak heating. If the front is a bit slower, then convection may begin further north, though it remains possible that the front will be south of the forecast area by the time it is able to take advantage of peak instability. With the arrival of the trough aloft we will have a bit better wind shear available on Monday. So if storms develop there's a better chance that they organize into clusters with the potential for damaging winds or localized downbursts. This is particularly true if strong instability is able to develop. While this threat exists, the considerable uncertainty regarding Monday's convection limits confidence and we are currently not messaging this threat. Kimble && .LONG TERM... (Tuesday through Next Sunday) Issued at 246 PM CDT Sun Jun 29 2025 The air mass behind Monday's front is cooler and much less humid, with its origins in the Canadian Rockies. With drier air and more sunshine, though, the sun will act effectively on this air mass and warm temperatures up into the mid to upper 80s. With dewpoints as much as 10 degrees lower than prior days, this will feel notably less humid even if daytime temperatures are similar. Nighttime lows will fall back into the 60s for the first time in a while due to those lower dewpoints. This mild and less humid air mass lasts through at least Wednesday when surface high pressure moves across the region. Long range guidance is in good agreement that ridging spills out of the western US and into the Plains later this week while a broader trough develops over the Northeast. This will tend to keep things dry within a northwesterly upper flow over our region, though we'll see temperatures gradually warming as the influence of the ridge becomes more dominant. Low level flow turning southerly will also advect more humidity back into the region just in time for Independence Day. The combination of gradually increasing heat and humidity will cause heat index values to rise through the 90s to lower 100s, closing in on more dangerous levels. Rain chances continue to tick downward as confidence has increased in the subsident northwest flow being present to suppress convection. Kimble && .AVIATION... (For the 00z TAFs through 00z Monday Evening) Issued at 630 PM CDT Sun Jun 29 2025 Low clouds have moved into UIN, and expect ceilings between 1500-2500 feet the rest of the evening. Do also expect some fog with MVFR visibilities to develop overnight into early Monday morning at UIN. There will also be a chance (PROB30) for showers and thunderstorms at COU/JEF between 06-11Z and then again at all of the terminals on Monday afternoon. Any of the heavier showers and thunderstorms will be capable of producing MVFR/possible IFR ceilings and visibilities. Winds are expected to stay below 10 knots outside of thunderstorms. Britt && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 29, 2:52 PM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 252 PM CDT Sun Jun 29 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-302000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 252 PM CDT Sun Jun 29 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. There is a chance of thunderstorms through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms Monday and again Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Kimble
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:58 PM CDT | River Flood Warning | LSX | Cole | 11 hr |
| Jun 29, 8:16 PM CDT | River Flood Warning | LSX | Osage | 10 hr |
| Jun 29, 9:06 PM CDT | River Flood Warning | LSX | Crawford, Washington | 48 hr |
Nearby
River Flood Warnings in Missouri, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.